Open Access
Translator Disclaimer
September 2008 Corrected energy of the Reeb distribution of a 3-Sasakian manifold
Domenico Perrone
Osaka J. Math. 45(3): 615-627 (September 2008).

Abstract

In this paper we show that the Reeb distribution on a spherical space form which admits a 3-Sasakian structure minimizes the corrected energy. Analogously for the characteristic distribution of the normal complex contact structure on the complex projective space $\mathbb{C}P^{2m+1}$ induced via the Hopf fibration $S^{1}\hookrightarrow S^{4m+3}\to \mathbb{C}P^{2m+1}$. This last result is a consequence of a more general result on the corrected energy of the characteristic distribution of a compact twistor space over a quaternionic-Kähler manifold with positive scalar curvature (equipped with a normal complex contact metric structure).

Citation

Download Citation

Domenico Perrone. "Corrected energy of the Reeb distribution of a 3-Sasakian manifold." Osaka J. Math. 45 (3) 615 - 627, September 2008.

Information

Published: September 2008
First available in Project Euclid: 17 September 2008

zbMATH: 1155.53027
MathSciNet: MR2468585

Subjects:
Primary: 53C25
Secondary: 53C15 , 53C20 , 53D10

Rights: Copyright © 2008 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.45 • No. 3 • September 2008
Back to Top